MathSciNet Relay Station
MathSciNet bibliographic data
MR1624192 (99i:92022) 92D25 (34C05)
Kuang, Yang; Beretta, Edoardo Global qualitative analysis of a ratio-dependent predator-prey system. J. Math. Biol. 36 (1998), no. 4, 389–406.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement